# SDR DL72W952571

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, 1.75 INCH CRACK IN ANGLE ON THE LOWER AFT SIDE I/B CORNER OF NR 6 SLAT.  REPAIRED PER M/M 57-54-0 PG 807A.
